# SDR AALA202210112955

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 79,503 hours, 31,649 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Servo
- Part number: C247360011
- Part serial: H0787
- Condition: None
- Location: Zone 700 - Gears
- Part time: 79,902 hours, 31,808 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE OFF A NOSE WHEEEL STEERING FAULT DISPLAYED. UPON ARRIVAL TO DESTINATION (AUS) CREW DECLARED AN EMEREGENCY DUE THE THE STEERING FAULT, THE AIRCRAFT LANDED SAFELY AND WAS TOWED TO THE GATE. MAINTENANCE REPLACED THE NOSE WHEEEL STEERING SERVO CONTROL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-51-51.
